Blood Came Out One Week After Using Emergency Contraception?

Illustration of Blood Came Out One Week After Using Emergency Contraception?
Illustration: Blood Came Out One Week After Using Emergency Contraception? post.medicalnewstoday.com

I want to ask, after drinking my partner’s Postinor2 there is blood for 1 week like menses, is the blood just menses or is it a side effect? Will my partner have menstruation after the bleeding?

1 Answer:

Regards,


From the information you have conveyed, complaints of bleeding after menstruation may be caused by side effects of using emergency kb drugs. The influence on the female hormonal system of this drug can be a disturbing complaint, especially related to your partner's menstrual disorders. And it's possible that in the next one or two menstrual cycles, your periods will likely return to normal.


However, if you are an unmarried couple, you should be able to avoid sex outside of marriage, to prevent the risk of implications that come with it, both sexually transmitted infections, vaginal bleeding disorders due to drug use without indication and side effects, and unexpected pregnancies.


And if this bleeding complaint is still being felt, you should discuss directly with your gynecologist for further examination and evaluation.


That is the information we can convey, read also the discussion.


dr. Ulfi

: by

Related Question

The Use Of Facial Masks After Acne Peels?

The Use Of Facial Masks After Acne Peels?

(1 year ago)

Good morning, I’m Esthi, 20 years old. After the treatment of acne peels the doctor recommends not to use powder first for 3 days. However, the use of facial wash and toner i...

Causes And Treatment Of Warts On The Neck Are Scratched And Almost Loose?

Causes And Treatment Of Warts On The Neck Are Scratched And Almost Loose?

(1 year ago)

So I have a little wart on the neck. I think I accidentally scratched it when I was sleeping, because in the morning I woke up that part of the wart touched when it hurt. I flash i...

Irregular Menstruation Accompanied By Blood Clots And Pain After 1 Month Of Injection KB?

Irregular Menstruation Accompanied By Blood Clots And Pain After 1 Month Of Injection KB?

(1 year ago)

Hello, I’m Karin, I’m 18 years old. Last month, I injected a KB for 1 month. Then I got my period for 4 days, got it, 2 days, I had another period and I had a lot of bl...

Leave a Reply

Your email address will not be published. Required fields are marked *